arrow
Volume 26, Issue 1
The Sufficient and Necessary Condition of Lagrange Stability of Quasi-Periodic Pendulum Type Equations

Fuzhong Cong, Xin Liang & Yuecai Han

Commun. Math. Res., 26 (2010), pp. 76-84.

Published online: 2021-05

Export citation
  • Abstract

The quasi-periodic pendulum type equations are considered. A sufficient and necessary condition of Lagrange stability for this kind of equations is obtained. The result obtained answers a problem proposed by Moser under the quasi-periodic case.

  • Keywords

Lagrange stability, pendulum type equation, KAM theorem.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-26-76, author = {Fuzhong and Cong and and 18221 and and Fuzhong Cong and Xin and Liang and and 18222 and and Xin Liang and Yuecai and Han and and 18223 and and Yuecai Han}, title = {The Sufficient and Necessary Condition of Lagrange Stability of Quasi-Periodic Pendulum Type Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {26}, number = {1}, pages = {76--84}, abstract = {

The quasi-periodic pendulum type equations are considered. A sufficient and necessary condition of Lagrange stability for this kind of equations is obtained. The result obtained answers a problem proposed by Moser under the quasi-periodic case.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19179.html} }
TY - JOUR T1 - The Sufficient and Necessary Condition of Lagrange Stability of Quasi-Periodic Pendulum Type Equations AU - Cong , Fuzhong AU - Liang , Xin AU - Han , Yuecai JO - Communications in Mathematical Research VL - 1 SP - 76 EP - 84 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19179.html KW - Lagrange stability, pendulum type equation, KAM theorem. AB -

The quasi-periodic pendulum type equations are considered. A sufficient and necessary condition of Lagrange stability for this kind of equations is obtained. The result obtained answers a problem proposed by Moser under the quasi-periodic case.

FuzhongCong, XinLiang & YuecaiHan. (2021). The Sufficient and Necessary Condition of Lagrange Stability of Quasi-Periodic Pendulum Type Equations. Communications in Mathematical Research . 26 (1). 76-84. doi:
Copy to clipboard
The citation has been copied to your clipboard